Skip to main content
USGS - science for a changing world

Autologistic regression model for the distribution of vegetation

Dates

Year
2003

Citation

He, Fangliang, Zhou, Julie, and Zhu, Hongtu, 2003, Autologistic regression model for the distribution of vegetation: Journal of Agricultural, Biological, and Environmental Statistics, v. 8, no. 2, p. 205-222.

Contacts

Tags

Provenance

Data source
File Processing
File Process
Type
End Note
Reference Item
6127 records
Reference File
NWBLCC-20160503-Saved.xml

Additional Information

Identifiers

Type Scheme Key
DOI http://sciencebase.gov/vocab/identifierScheme 10.1198/1085711031508
ISSN http://sciencebase.gov/vocab/identifierScheme 1085-7117

Citation Extension

journalJournal of Agricultural, Biological, and Environmental Statistics
parts
typeNotes
value4439
typePages
value205-222
typeVolume
value8
typeNumber
value2
citationTypeJournal Article

Item Actions

View Item as ...

Save Item as ...

View Item...